# SDR AALA202512265490

- Difficulty date: December 22, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 69,907 hours, 29,237 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  L1 DOOR GIRT BAR MISSING RED INDICATOR HEAT SHRINK.  MAINTENANCE INSTALLED THE HEAT SHRINK TUBING ON THE L1 DOOR GIRT BAR IAW AARD 25-66-00-4.
